# SDR SWAA2022110359301

- Difficulty date: October 12, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 74,242 hours, 44,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE ON ACCESS PANEL 651GB AT RT WING 2022-576749 / [01] REPLACED SUPPORT ANGLE ON ACCESS PANEL 651GB AT RT WING IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02;[02] REPLACED SUPPORT ANGLE ON ACCESS PANEL 651GB AT RT WING IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02
